Generalization of the Shirali-Ford theorem in Hermitian locally multiplicatively convex algebras

Dina Štěrbová

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1985)

  • Volume: 24, Issue: 1, page 45-50
  • ISSN: 0231-9721

How to cite

top

Štěrbová, Dina. "Generalization of the Shirali-Ford theorem in Hermitian locally multiplicatively convex algebras." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 24.1 (1985): 45-50. <http://eudml.org/doc/23442>.

@article{Štěrbová1985,
author = {Štěrbová, Dina},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {Hermitian Banach star algebra; locally multiplicatively convex Hermitian algebra},
language = {eng},
number = {1},
pages = {45-50},
publisher = {Palacký University Olomouc},
title = {Generalization of the Shirali-Ford theorem in Hermitian locally multiplicatively convex algebras},
url = {http://eudml.org/doc/23442},
volume = {24},
year = {1985},
}

TY - JOUR
AU - Štěrbová, Dina
TI - Generalization of the Shirali-Ford theorem in Hermitian locally multiplicatively convex algebras
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1985
PB - Palacký University Olomouc
VL - 24
IS - 1
SP - 45
EP - 50
LA - eng
KW - Hermitian Banach star algebra; locally multiplicatively convex Hermitian algebra
UR - http://eudml.org/doc/23442
ER -

References

top
  1. Bonsall F., Duncan J., Complete Normed Algebras, Springer-Verlag 1973. (1973) Zbl0271.46039MR0423029
  2. Michael E. A., Locally Multiplicatively-convex Topological Algebras, Memoiгs of AMS nb. 11 (1952). (1952) Zbl0047.35502MR0051444
  3. Najmark M. A., Normirovannyje koľca, Moskva 1968. (1968) 
  4. Shirali S., Ford J. W. M., Symmetry in complex involutory Banach algebras II, Duke Math. J. 37, 275-280(1970). (1970) Zbl0183.14202MR0261362
  5. Sa-Do-Šin, O polunormirovannych koľcach s involjuciej, Izv. Ak. Nauk SSSR, ser. mat. 23 (1959), 509-528. (1959) MR0114141
  6. Štěrbová D., Square roots and quasi-square roots in locally multiplicatively-convex algebras, AUPO (1980) 103-110. (1980) Zbl0471.46029MR0630373
  7. Štěrbová D., On the fundamental inequality in locally multiplicatively-convex algebras, AUPO (1982). (1982) Zbl0547.46029MR0744699
  8. Štӗrbová D., Square roots of elements with an unbounded spectrum, AUPO (1983) - to appear. (1983) 
  9. Želazko W., Selected Topics in Topological Algebras, Lecture Notes Series N. 31 (1971), Aarhus University. (1971) Zbl0221.46041MR0448080

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.